# SDR CA100526004

- Difficulty date: May 24, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B16
- Aircraft time: 4,988 hours, 1,145 cycles
- Engine: Ge CF343A1
- System (JASC): 3452 · ATC Transponder System
- Part: Antenna
- Part number: 6226591001
- Condition: Loose
- Location: Atc Transponder
- Part time: 5,092 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST-FLIGHT WALKAROUND THE CREW NOTICED WHAT APPEARED TO BE LOOSE SEALENT AROUND THE NR1 TRANSPONDER ANTENNA.  UPON CLOSER INSP THE ANTENNA SNAPPED RIGHT OFF ITS BASE. ANTENNA REPLACED.
